# SDR CALA2022100302652

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 72,322 hours, 26,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Part number: NA
- Condition: False Indication
- Location: Fwd Entry Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FORWARD ENTRY DOOR LT ON TAKEOFF ROLL...REJECT 80 KNOTS VERIFIED DOOR IS SECURE.PERFORMED OPS CHECK OF FWD ENTRY DOOR. AND DOOR WARNING SYSTEM ADJUSTMENT TEST. FWD ENTRY DOOR OPS CHECKS GOOD NO FAULTS FOUND. COULD NOT DUPLICATE.
